# SDR 2024FA0000690

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 15,101 hours, 10,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED CORROSION ON THE WING SKINS AT THE FOUR AILERON SECTOR BUTTON PLUGS LH AND RH WING LOWER SURFACE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, PRIMED AND TOPCATED REPAIR AREAS IAW NETJETS REQUEST FOR TECHNICAL SERVICES RTS-111662 REV. 0
